Header menu link for other important links
Covariate-adjusted response-adaptive designs for longitudinal treatment responses: PEMF trial revisited
A. Biswas, E. Park,
Published in
PMID: 20974667
Volume: 21
Issue: 4
Pages: 379 - 392
Response-adaptive designs have become popular for allocation of the entering patients among two or more competing treatments in a phase III clinical trial. Although there are a lot of designs for binary treatment responses, the number of designs involving covariates is very small. Sometimes the patients give repeated responses. The only available response-adaptive allocation design for repeated binary responses is the urn design by Biswas and Dewanji [Biswas A and Dewanji AA. Randomized longitudinal play-the-winner design for repeated binary data. ANZJS 2004; 46: 675-684; Biswas A and Dewanji A. Inference for a RPW-type clinical trial with repeated monitoring for the treatment of rheumatoid arthritis. Biometr J 2004; 46: 769-779.], although it does not take care of the covariates of the patients in the allocation design. In this article, a covariate-adjusted response-adaptive randomisation procedure is developed using the log-odds ratio within the Bayesian framework for longitudinal binary responses. The small sample performance of the proposed allocation procedure is assessed through a simulation study. The proposed procedure is illustrated using some real data set. © The Author(s) 2010 Reprints and permissions: sagepub.co.uk/journalsPermissions.nav.
About the journal
JournalStatistical Methods in Medical Research